# SDR AALA202311036666

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100800000
- Part serial: 1907
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Part time: 62,985 hours, 36,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT-WING TRAILING EDGE OUTBOARD FLAP INBOARD END RIB LOWER FORWARD SURFACE WORN. MAINTENANCE REPAIRED THE LEFT-WING TRAILING EDGE OUTBOARD FLAP PER EA 347154.
